Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 147, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jun 20, 2009, 11:13 AM CDT for Clark County, Crawford County, Illinois; Sullivan County, Vigo County, Indiana. It took effect at Jun 21, 2009, 4:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2009, 11:13 AM CDT (16:13 UTC)
- In effect from
- Jun 21, 2009, 4:00 AM CDT
- Expired
- Jun 21, 2009, 9:32 AM CDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
Counties Clark County, IL, Crawford County, IL, Sullivan County, IN, Vigo County, IN
The radar
The Evansville,IN radar (KVWX), 107 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Terre Haute Legacy Site (HUFI3).
- Action stage
- 9 ft
- Minor stage
- 14 ft
- Moderate stage
- 22 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03341499, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIND 201613 FLWIND FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1213 PM EDT SAT JUN 20 2009 ...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR PORTIONS OF THE FOLLOWING RIVER IN CENTRAL AND SOUTHERN INDIANA... WABASH RIVER... .MINOR LOWLAND FLOODING MAY DEVELOP ALONG PORTIONS OF THE WABASH RIVER IN CENTRAL AND SOUTHERN INDIANA LATE THIS SATURDAY NIGHT INTO MONDAY AS A RESULT OF RECENT RAINFALL. THE RIVER IS EXPECTED TO CREST WITHIN ONE FOOT OF FLOOD STAGE AT MONTEZUMA...TERRE HAUTE...AND RIVERTON THEN FALL BELOW FLOOD BY LATE TUESDAY NIGHT. ANY FLOODING THAT DEVELOPS WILL LARGELY AFFECT BOTTOMLANDS AND LOW AGRICULTURAL LAND. A FEW LOCAL AND STATE ROADS MAY BE AFFECTED AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC121-165-167-201713- /O.NEW.KIND.FL.W.0146.090621T0600Z-090622T0300Z/ /MTZI3.1.ER.090621T0600Z.090621T1200Z.090621T1500Z.NO/ 1213 PM EDT SAT JUN 20 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT MONTEZUMA. * FROM LATE TONIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SATURDAY THE STAGE WAS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO RISE TO NEAR 14.1 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * AT 14.0 FEET...SEVERAL HUNDRED ACRES OF BOTTOMLANDS ALONG THE RIGHT BANK FROM THE MOUTH OF SUGAR CREEK TO NORTHERN EDGE OF MONTEZUMA BEGIN TO FLOOD. $$ ILC023-033-INC153-167-201713- /O.NEW.KIND.FL.W.0147.090621T0900Z-090622T2200Z/ /HUFI3.1.ER.090621T0900Z.090622T0000Z.090622T1000Z.NO/ 1213 PM EDT SAT JUN 20 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT TERRE HAUTE. * FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 10.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO RISE TO NEAR 14.3 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * AT 14.0 FEET...AGRICULTURAL FLOODING BEGINS ALONG WEST BANK ACROSS FROM WATER WORKS...SOUTHWEST VIGO COUNTY AND NORTHEAST CRAWFORD COUNTY ILLINOIS. LOW COUNTY ROADS IN THESE AREAS BEGIN TO FLOOD. OLD DARWIN ROAD BEGINS TO FLOOD NEAR DARWIN ILLINOIS AND NORTHEAST CRAWFORD COUNTY. $$ ILC033-101-INC083-153-201713- /O.NEW.KIND.FL.W.0148.090621T1600Z-090624T0200Z/ /RVTI3.1.ER.090621T1600Z.090622T0000Z.090623T1400Z.NO/ 1213 PM EDT SAT JUN 20 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT RIVERTON. * FROM SUNDAY AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 14.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 15.9 FEET BY MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER. A FEW RURAL ROADS IN CRAWFORD COUNTY ILLINOIS CLOSE AS WATER BACKS UP MINNOW SLOUGH. HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN PALESTINE. WATER LEVEL IS AT THE TOP OF MOST MAKESHIFT LEVEES. $$ HEROLD
2 follow-up statements
000 WGUS83 KIND 201653 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1253 PM EDT SAT JUN 20 2009 ...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS... WABASH RIVER...WHITE RIVER... .REPEATED ROUNDS OF SHOWERS AND THUNDERSTORMS THIS PAST WEEK ARE BRINGING BANKFULL OR NEAR BANKFULL CONDITIONS TO A NUMBER OF LOCATIONS ALONG THE WABASH AND WHITE RIVERS. EDWARDSPORT ALONG THE WHITE RIVER CRESTED ABOVE FLOOD STAGE SATURDAY MORNING AND IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY EVENING...THEN CONTINUE FALLING THROUGH THE DAY MONDAY. ALL OTHER LOCATIONS UNDER FLOOD WARNINGS IN CENTRAL INDIANA AS OF THIS TIME ARE CURRENTLY BELOW FLOOD STAGE AND WILL CREST WITHIN ONE FOOT OF BANKFULL CONDITIONS. PETERSBURG...ALSO ON THE WHITE RIVER...WILL CONTINUE TO RISE TO A CREST OF 16.2 FEET ON MONDAY MORNING. FLOODING ALONG THE WABASH WILL BEGIN LATE TONIGHT THROUGH MONDAY AND END BY LATE TUESDAY NIGHT. MONTEZUMA WILL CREST NEAR 14.1 FEET SUNDAY MORNING...TERRE HAUTE NEAR 14.3 FEET SUNDAY EVENING... HUTSONVILLE 16.9 FEET MONDAY AFTERNOON...AND RIVERTON 15.9 FEET SUNDAY EVENING. ANY FLOODING THAT DEVELOPS WILL LARGELY AFFECT BOTTOMLANDS AND LOW AGRICULTURAL LAND. A FEW LOCAL AND STATE ROADS MAY BE AFFECTED AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC027-051-083-125-211653- /O.EXT.KIND.FL.W.0142.000000T0000Z-090622T1300Z/ /FREI3.1.ER.000000T0000Z.090620T1100Z.090622T0100Z.NO/ 1253 PM EDT SAT JUN 20 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT EDWARDSPORT. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SATURDAY THE STAGE WAS 17.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY EVENING. * AT 17.5 FEET...FLOODING CLOSES OLD VINCENNES ROAD. HIGH WATER CROSSES SR 358 ON THE DAVIESS COUNTY SIDE JUST WEST OF THE LEVEE. FLOODING BEGINS TO AFFECT HIGHER BOTTOMLANDS. RESIDENTIAL PROPERTY OF RIVER CABINS BEGINS TO FLOOD. $$ ILC185-INC027-051-083-125-211652- /O.EXT.KIND.FL.W.0143.000000T0000Z-090623T0300Z/ /PTRI3.1.ER.090622T0300Z.090622T0600Z.090622T1500Z.NO/ 1253 PM EDT SAT JUN 20 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT PETERSBURG. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM SATURDAY THE STAGE WAS 15.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO RISE TO NEAR 16.2 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * AT 16.0 FEET...FLOODING AFFECTS AGRICULTURAL LANDS. $$ INC121-165-167-211652- /O.CON.KIND.FL.W.0146.090621T0600Z-090622T0300Z/ /MTZI3.1.ER.090621T0600Z.090621T1200Z.090621T1500Z.NO/ 1253 PM EDT SAT JUN 20 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT MONTEZUMA. * FROM LATE TONIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SATURDAY THE STAGE WAS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO RISE TO NEAR 14.1 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * AT 14.0 FEET...SEVERAL HUNDRED ACRES OF BOTTOMLANDS ALONG THE RIGHT BANK FROM THE MOUTH OF SUGAR CREEK TO NORTHERN EDGE OF MONTEZUMA BEGIN TO FLOOD. $$ ILC023-033-INC153-167-211652- /O.CON.KIND.FL.W.0147.090621T0900Z-090622T2200Z/ /HUFI3.1.ER.090621T0900Z.090622T0000Z.090622T1000Z.NO/ 1253 PM EDT SAT JUN 20 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT TERRE HAUTE. * FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 10.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO RISE TO NEAR 14.3 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * AT 14.0 FEET...AGRICULTURAL FLOODING BEGINS ALONG WEST BANK ACROSS FROM WATER WORKS...SOUTHWEST VIGO COUNTY AND NORTHEAST CRAWFORD COUNTY ILLINOIS. LOW COUNTY ROADS IN THESE AREAS BEGIN TO FLOOD. OLD DARWIN ROAD BEGINS TO FLOOD NEAR DARWIN ILLINOIS...AND NORTHEAST CRAWFORD COUNTY. $$ ILC033-101-INC083-153-211652- /O.EXT.KIND.FL.W.0145.090621T1100Z-090623T2200Z/ /HUTI2.1.ER.090621T1100Z.090622T1800Z.090623T1000Z.NO/ 1253 PM EDT SAT JUN 20 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT HUTSONVILLE. * FROM SUNDAY MORNING TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SATURDAY THE STAGE WAS 14.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 16.9 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 16.0 FEET...OLD DARWIN ROAD AND A FEW LOW RURAL ROADS BETWEEN YORK AND HUTSONVILLE ILLINOIS BEGIN TO FLOOD. AGRICULTURAL FLOODING BEGINS ALONG PORTIONS OF THE RIVER. $$ ILC033-101-INC083-153-211652- /O.CON.KIND.FL.W.0148.090621T1600Z-090624T0200Z/ /RVTI3.1.ER.090621T1600Z.090622T0000Z.090623T1400Z.NO/ 1253 PM EDT SAT JUN 20 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT RIVERTON. * FROM SUNDAY AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 14.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 15.9 FEET BY MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER. A FEW RURAL ROADS IN CRAWFORD COUNTY ILLINOIS CLOSE AS WATER BACKS UP MINNOW SLOUGH. HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN PALESTINE. WATER LEVEL IS AT THE TOP OF MOST MAKESHIFT LEVEES. $$ HEROLD
000 WGUS83 KIND 211432 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1032 AM EDT SUN JUN 21 2009 ...THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE FOLLOWING RIVERS IN INDIANA AND ILLINOIS... WABASH RIVER AT MONTEZUMA AFFECTING PARKE...VERMILLION AND VIGO COUNTIES WABASH RIVER AT TERRE HAUTE AFFECTING CLARK...CRAWFORD...SULLIVAN AND VIGO COUNTIES .THE WABASH RIVER IS CRESTING AT MONTEZUMA AND TERRE HAUTE AT LESS THAN HALF A FOOT BELOW FLOOD STAGE. THE RIVER WILL FALL AT TERRE HAUTE TO 12.9 FEET AT 8 AM MONDAY WHILE MONTEZUMA FALLS TO 11.4 FEET AT THE SAME TIME. RIVER LEVELS WILL CONTINUE TO DROP THROUGH WEDNESDAY. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC121-165-167-211502- /O.CAN.KIND.FL.W.0146.000000T0000Z-090622T0300Z/ /MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1032 AM EDT SUN JUN 21 2009 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT MONTEZUMA. * AT 9:00 AM SUNDAY THE STAGE WAS 13.4 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 13.6 FEET. THE RIVER WILL FALL TO 11.4 FEET BY MONDAY MORNING. $$ ILC023-033-INC153-167-211502- /O.CAN.KIND.FL.W.0147.000000T0000Z-090622T2200Z/ /HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1032 AM EDT SUN JUN 21 2009 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT TERRE HAUTE. * AT 10:00 AM SUNDAY THE STAGE WAS 13.0 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.8 FEET THIS EVENING. $$ BHH
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 20, 5:30 AM CDT, 5 hours 43 minutes earlier.
Area forecast discussion, Jun 20, 5:30 AM CDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 630 AM EDT SAT JUN 20 2009 .AVIATION...DISCUSSION FOR 201200Z TAF ISSUANCE. WK CDFNT CURRENTLY PUSHING SEWD ACRS IL. MODELS DATA SUGGEST FNT SHOULD PASS SE OF THE TAF SITES BY 201500Z OR SO. FNT SHOULD BE INACTIVE FOR THE MOST PART...XCPT FOR A SUBTLE VEERING OF THE SFC WNDS...AS MOST OF THE DEEP MOISTURE/INSTABILITY HAS BEEN SWEPT AWAY. THERE HAS BEEN A GRADU DVLPMT OF AREAS OF MVFR CIGS 010-015/ISOLD IFR CIGS 006-009 AGL AHEAD OF FNT...SO XPCTG THESE CIGS TO TEMPO AFFECT THE TAF SITES TIL FROPA LTR THIS MORN. OTRW...XPCTG ONLY SOME DIURNAL CLDS BASED 030-040 BY AFT. VAD WND PROFILERS/MODEL DATA SUGGEST SOME SFC WND GUSTS ARND 20 KTS FM 270-290 HEADINGS MAY DVLP BY 201500Z. && .DISCUSSION...SFC LOW PRES WAS CENTERED OVER THE UPPER PENINSULA OF MI AND STRETCHED A CD FRONT ACRS EASTERN MI TO NW OHIO...CENTRAL INDIANA AND CENTRAL IL. A COMPLEX OF TSRA WAS FOUND OUT AHEAD OF THE FRONT...EXITING CENTRAL INDIANA. HIGH PRES WAS FOUND ACRS THE CENTRAL PLAINS. H2O VAPOR IMAGERY SHOWS A LARGE AREA OF HIGH PRES ACRS THE GULF COAST SPREADING NORTHWARD TO TN. A RING OF DEEP MOISTURE REMAINED ON THE NRN EDGE OF THIS SYSTEM...ACRS THE OHIO RVR VALLEY. MAIN FORECAST CHALLENGE TDY WL BE TEMPS. MODELS INITIALIZING MUCH BETTER THIS MORNING IN HANDLING THE ONGOING CONVECTION ACRS THE AREA...AND WL USE A BLEND. FORECAST SOUNDINGS DRY OUT CONSIDERABLY TDY IN THE MIDDLE AND UPPER LEVELS IN THE WAKE OF THE CD FRONT. TIME HEIGHT SECTIONS SHOW GOOD SUBSIDENCE. H2O VAPOR IMAGERY SHOWS INTRUDING DRY AIR ACRS NRN IL AND IA...HEADED OUR WAY IN THE NW FLOW. WITH A SLIGHTLY NEGATIVE CU RULE...EXPECT DRY WX ALONG WITH PTCLDY SKIES. H8 TEMPS STILL REMAIN RATHER WARM...NEAR 18-19C. GIVEN THIS...MAVMOS HIGHS IN THE UPPER 80S LOOK REASONABLE. WL STICK CLOSE. SFC RIDGE OF HIGH PRES WL BUILD ACRS INDIANA TONIGHT. MID LEVEL SUBSIDENCE REMAINS IN THE NW FLOW. TIME SECTIONS AND FORECAST SOUNDINGS REMAIN VERY DRY IN THE MIDDLE LVLS. THUS PARTLY CLOUDY SKIES APPEAR THE WAY TO GO...AND GIVEN THE EXPECTED DEW POINTS AGAIN MAVMOS LOWS IN THE UPPER 60S APPEAR ON THE MARK. GFS AND NGM HINT AT SOME MID LVL MOISTURE ARRIVING ON SUNDAY...RIDING AROUND THE RIDGE. MEANWHILE A SFC AND MID LVL RIDGE WL REMAIN IN PLACE. CAPE ON SUNDAY APPEAR RATHER LIMITED...ONLY AROUND 200 J/KG. EXPECT MORE CLOUDS ON SUNDAY AND WL LEAVE POPS OUT FOR NOW. AS FOR TEMPS WL LEAN COOLER THAN THEN MAVMOS BY 1-2 DEGREES DUE TO SOME EXPECTED HIGHER LVL CLOUDS. NAM AND GFS BOTH HINT AT SOME CONVECTION ON SUNDAY NIGHT AND EARLY MONDAY MORNING RIDING THE RIDGE. ATTM FORECAST SOUNDINGS SHOW LIMITED INSTABILITY WITH LI/S ONLY NEAR -1. HOWEVER THIS DOES APPEAR TO BE THE BEST MOMENT FOR ANY PCPN IN THE NEXT COUPLE OF DAYS. WL INTRODUCE SOME LOW CHC POPS FOR NOW...ALTHOUGH CONFIDENCE IS LOW. WITH A FEW MORE CLOUDS EXPECTED ON MONDAY AND H8 TEMPS NEAR 16C WL LEAN COOLER THAN THE MAVMOS BY 1-2 DEGREES. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...JAS PUBLIC...PUMA
Hazardous weather outlook, Jun 20, 3:00 AM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 400 AM EDT SAT JUN 20 2009 INZ021-028>031-035>049-051>057-060>065-067>072-210800- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 400 AM EDT SAT JUN 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY NIGHT AND MONDAY. THE STORMS ARE NOT EXPECTED TO BE SEVERE. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 11:13 AM CDT | River Flood Warning | IND | Crawford, Lawrence | 62 hr |
| Jun 19, 7:13 PM CDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery | 32 min |
| Jun 19, 7:22 PM CDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 53 min |
| Jun 19, 7:43 PM CDT | Tornado Warning | IND | Fountain | 32 min |
| Jun 19, 7:50 PM CDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vermillion, Vigo | 55 min |
| Jun 19, 7:54 PM CDT | Tornado Warning | IND | Fountain | 36 min |
| Jun 19, 8:00 PM CDT | Severe Thunderstorm Warning | IND | Montgomery | 45 min |
| Jun 19, 8:06 PM CDT | Tornado Warning | IND | Fountain, Montgomery, Parke, Putnam | 24 min |
| Jun 19, 8:28 PM CDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Morgan, Owen, Parke, Putnam and 1 more | 47 min |
| Jun 19, 8:32 PM CDT | Tornado Warning | IND | Boone, Hendricks, Montgomery, Putnam | 28 min |
| Jun 19, 8:55 PM CDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Madison, Marion | 50 min |
| Jun 19, 9:07 PM CDT | Severe Thunderstorm Warning | IND | Brown, Hendricks, Johnson, Marion, Morgan, Owen | 38 min |
| Jun 19, 9:35 PM CDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 25 min |
| Jun 19, 10:16 PM CDT | Areal Flood Warning | IND | Fountain, Parke, Vermillion | 119 min |
| Jun 19, 10:21 PM CDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam | 24 min |
| Jun 19, 10:44 PM CDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 31 min |
| Jun 19, 11:02 PM CDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Tipton | 21 min |
| Jun 20, 12:17 AM CDT | Severe Thunderstorm Warning | IND | Greene, Knox, Sullivan | 43 min |
| Jun 20, 1:25 AM CDT | Flash Flood Warning | IND | Daviess, Greene, Knox, Sullivan | 3 hr |
| Jun 20, 2:03 AM CDT | Severe Thunderstorm Warning | IND | Jackson | 12 min |
| Jun 20, 11:13 AM CDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 22 hr |
Nearby
River Flood Warnings in Illinois, 2009River Flood Warnings in Indiana, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.